MathSciNet Relay Station
MathSciNet bibliographic data
MR2105813 (2005i:53111) 53D30 (14H60)
Jeffrey, Lisa C. Flat connections on oriented 2-manifolds. Bull. London Math. Soc. 37 (2005), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement